# SDR AALA20150806005

- Difficulty date: July 29, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CRACKED AT STATION 803.  R & R CUSP SECTION BETWEEN STATIONS 788 & 807 IAW AARD 51-00-05-1, DWG 9910151 CONF 513 & DWG EDK 3238.
